# SDR SWIA972285

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 19,058 hours, 25,911 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ANALOG TORQUE GAUGE DROPPED TO ZERO ON TAKEOFF ROLL BELOW V1.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT TORQUE GAUGE AS PER MM.  OPS CHECKS GOOD.  P/N ON:  SEDL-OC2R, S/N ON:  961D, S/N OFF:  141.
